zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analysis of two Chebyshev-like third order methods free from second derivatives for solving systems of nonlinear equations. (English) Zbl 1204.65050
The authors consider two third order Chebyshev-like methods for solving systems of nonlinear equations. It is proved that the methods can be obtained by approximating the second derivatives in the Chebyshev methods. In addition, the authors show the local and cubic convergence of both methods using point attraction theory. Finally, they also compare the computational cost of the two methods with the classical Newton method, and they apply the methods to solve some systems of nonlinear equations including an application to the Chandrasekhar integral equations.

MSC:
65H10Systems of nonlinear equations (numerical methods)
65R20Integral equations (numerical methods)
45G10Nonsingular nonlinear integral equations
WorldCat.org
Full Text: DOI
References:
[1] M. Drexler, Newton method as a global solver for non-linear problems, Ph.D. Thesis, University of Oxford, 1997
[2] Grau-Sanchez, M.: Improvements of the efficiency of some three-step iterative like-Newton methods, Numer. math. 107, 131-146 (2007) · Zbl 1123.65037 · doi:10.1007/s00211-007-0088-8
[3] Amat, S.; Busquier, S.; Gutierrez, J. M.: Geometric constructions of iterative methods to solve nonlinear equations, Comput. appl. Math. 157, 197-205 (2003) · Zbl 1024.65040 · doi:10.1016/S0377-0427(03)00420-5
[4] Gutierrez, J. M.; Hernandez, M. A.: A family of Chebyshev--halley type methods in Banach spaces, Bull. austral. Math. soc. 55, 113-130 (1997) · Zbl 0893.47043 · doi:10.1017/S0004972700030586
[5] Babajee, D. K. R.; Dauhoo, M. Z.: An analysis of the properties of the variants of Newton’s method with third order convergence, Appl. math. Comput. 183, 659-684 (2006) · Zbl 1123.65036 · doi:10.1016/j.amc.2006.05.116
[6] Babajee, D. K. R.; Dauhoo, M. Z.: Analysis of a family of two-point iterative methods with third order convergence, International conference on numerical analysis and applied mathematics 2006, 658-661 (2006) · Zbl 1123.65036
[7] Cordero, A.; Torregrosa, J. R.: Variants of Newton’s method for functions of several functions, Appl. math. Comput. 183, 199-208 (2006) · Zbl 1123.65042 · doi:10.1016/j.amc.2006.05.062
[8] Darvishi, M. T.; Barati, A.: A third-order Newton-type method to solve systems of nonlinear equations, Appl. math. Comput. 187, 630-635 (2007) · Zbl 1116.65060 · doi:10.1016/j.amc.2006.08.080
[9] Darvishi, M. T.; Barati, A.: Super cubic iterative methods to solve systems of nonlinear equations, Appl. math. Comput. 188, 1678-1685 (2007) · Zbl 1119.65045 · doi:10.1016/j.amc.2006.11.022
[10] Ezquerro, J. A.; Hernandez, M. A.: A uniparametric halley-type iteration with free second derivative, Int. J. Pure appl. Math. 6, 103-114 (2003) · Zbl 1026.47056
[11] Ezquerro, J. A.; Hernandez, M. A.: On halley-type iterations with free second derivative, J. comput. Appl. math. 170, 455-459 (2004) · Zbl 1053.65042 · doi:10.1016/j.cam.2004.02.020
[12] Frontini, M.; Sormani, E.: Third-order methods from quadrature formulae for solving systems of nonlinear equations, Appl. math. Comput. 149, 771-782 (2004) · Zbl 1050.65055 · doi:10.1016/S0096-3003(03)00178-4
[13] Hernandez, M. A.: Second-derivative-free variant of the Chebyshev method for nonlinear equations, J. optim. Theory appl. 104, 501-515 (2000) · Zbl 1034.65039 · doi:10.1023/A:1004618223538
[14] Homeier, H. H. H.: Modified Newton method with cubic convergence: the multivariate case, J. comput. Appl. math. 169, 161-169 (2004) · Zbl 1059.65044 · doi:10.1016/j.cam.2003.12.041
[15] Varmann, O.: High order iterative methods for decomposition--coordination problems, Okio technol. IR ekon. Vystymas technol. Econ. dev. Econ. 7, 56-61 (2006)
[16] Traub, J. F.: Iterative methods for the solution of equations, (1982) · Zbl 0472.65040
[17] Ortega, J. M.; Rheinboldt, W. C.: Iterative solution of nonlinear equations in several variables, (1970) · Zbl 0241.65046
[18] Potra, F. A.; Ptak, V.: Nondiscrete induction and iterative processes, (1984) · Zbl 0549.41001
[19] Babajee, D. K. R.; Dauhoo, M. Z.; Darvishi, M. T.; Barati, A.: A note on the local convergence of iterative methods based on Adomian decomposition method and 3-node quadrature formula, Appl. math. Comput. 200, 452-458 (2008) · Zbl 1160.65018 · doi:10.1016/j.amc.2007.11.009
[20] Ortega, J. M.: Numerical analysis, (1990) · Zbl 0701.65002
[21] Kelley, C. T.: Solution of the Chandrasekhar H-equation by Newton’s method, J. math. Phys. 21, 1625-1628 (1980) · Zbl 0439.45020 · doi:10.1063/1.524647
[22] Krejić, N.; Luz?anin, Z.: Newton-like method with modification of the right-hand-side vector, Math. comp. 71, 237-250 (2000) · Zbl 0985.65050 · doi:10.1090/S0025-5718-01-01322-9
[23] Ostrowski, A.: LES points d’attraction et de repulsions pour l’iteration dans l’espace à n dimensions, CR acad. Sci. Paris 244, 288-289 (1957)